Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

History of fingertip eczema. Taken Omnacortil. Have weight gain, irregular periods. How to deal with the problem?

Hi, I have been suffering from fingertip eczema from last year. I have been to multiple doctors, few diagnozed it as eczema and others as palmoplantar keratoderma. I had been administered Omnacortil 10 mg for the last eight months. The problem is whenever the doctor tried to stop the medicine by lowering the dose to 5 mg daily and then discontinuing, the infection revived back. I am showing side-effects like weight gain , mooning of the face, irregular menstrual cycles. Kindly advise how to deal with this problem. Thanks.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello dear, these are side effects of steroid. too much of steroid is going ti harm u. u have become dependent on steroid, what i suggest is consult ur doc about starting tab azathioprine and slowly stop omnacortil. also u must use some topical steroid and cover ur hand and sleep
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor